Letter to the editor: “Regularized traces of nonselfadjoint operators”
Matematičeskie zametki, Tome 67 (2000) no. 2 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{MZM_2000_67_2_a19,
     author = {V. V. Dubrovskii},
     title = {Letter to the editor: {{\textquotedblleft}Regularized} traces of nonselfadjoint operators{\textquotedblright}},
     journal = {Matemati\v{c}eskie zametki},
     pages = {320},
     year = {2000},
     volume = {67},
     number = {2},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/MZM_2000_67_2_a19/}
}
TY  - JOUR
AU  - V. V. Dubrovskii
TI  - Letter to the editor: “Regularized traces of nonselfadjoint operators”
JO  - Matematičeskie zametki
PY  - 2000
SP  - 320
VL  - 67
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/MZM_2000_67_2_a19/
LA  - ru
ID  - MZM_2000_67_2_a19
ER  - 
%0 Journal Article
%A V. V. Dubrovskii
%T Letter to the editor: “Regularized traces of nonselfadjoint operators”
%J Matematičeskie zametki
%D 2000
%P 320
%V 67
%N 2
%U http://geodesic.mathdoc.fr/item/MZM_2000_67_2_a19/
%G ru
%F MZM_2000_67_2_a19
V. V. Dubrovskii. Letter to the editor: “Regularized traces of nonselfadjoint operators”. Matematičeskie zametki, Tome 67 (2000) no. 2. http://geodesic.mathdoc.fr/item/MZM_2000_67_2_a19/